# SDR REXA200800002

- Difficulty date: January 18, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 11,827 hours, 10,171 cycles
- System (JASC): 2610 · Detection System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED LAV SMOKE MESSAGE AND SMOKE IN CABIN. FOUND COALESCER BAG DIRTY.  QRH FOLLOWED RETURNED TO AIRPORT NO EVENT LANDING.
